# SDR DALA2019052803239

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PLY SLIDING WINDOW PILOT SIDE AFT AREA L=3.830 INCH IN COCKPIT (3 EA) REMOVED SLIDING WINDOW PILOT SIDE. REPLACED SLIDING WINDOW PANEL PILOT IN COCKPIT.
